Finpecia side effect | HairLossTalk Forums
Dismiss Notice
Forum Update: Aug 19. Feedback for the Admin? Upgrade coming: Click Here.

Finpecia side effect

Discussion in 'Antiandrogens - Propecia, Dutasteride, etc.' started by Thinning22, Jun 3, 2005.

  1. Thinning22

    Thinning22 New Member

    Joined:
    Feb 14, 2005
    Messages:
    4
    Likes Received:
    0
    Dislikes Received:
    0
    I'm 23 and I have been on the generic form of propecia, finpecia, for about 4 months. In the last few weeks I have noticed that the veins in my fingers are more conspicuous. I didn't notice this until the third month and I was wondering if anyone else has any similar experiences?

    I really appreciate any feedback.
     
  2. HairyPotter

    HairyPotter Established Member

    Joined:
    Mar 27, 2005
    Messages:
    102
    Likes Received:
    0
    Dislikes Received:
    0
    uhhhhh.... yeaaahhhh

    I also noticed my toes are hairier and my *** seems to itch more. :roll:
     

Share This Page